# SDR AALA990713

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE EMERGENCY HANDLE RELEASE FLOOR LIGHT WOULD NOT ILLUMINATE.  CLEANED CONTACTS ON LAMPS.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
